National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:首页->详细浏览

期刊名称: Applications of Mathematics
Volume:52    Issue:2        Page:137-170
ISSN:0862-7940

Regularity results for a class of obstacle problems期刊论文

作者: Eleuteri Michela
DOI:10.1007/s10492-007-0007-4

服务链接:
页码: 137-170
被引频次: 9
出版者: Kluwer Academic Publishers-Consultants Bureau,ACAD SCIENCES CZECH REPUBLIC, INST MATHEMATICS,Springer Nature B.V
期刊名称: Applications of Mathematics
ISSN: 0862-7940
卷期: Volume:52    Issue:2
语言: English
摘要: We prove some optimal regularity results for minimizers of the integral functional ∫ f(x, u, Du) dx belonging to the class K ≔ {u ∈ W 1,p (Ω): u ⩾ ψ, where ψ is a fixed function, under standard growth conditions of p-type, i.e. $$L^{ - 1} \left| z \right|^p \leqslant f(x,s,z) \leqslant L(1 + \left| z \right|^p ).$$ .
相关主题: obstacle problems, Mechanics, Fluids, Thermodynamics, local minimizers, Analysis, Mathematical and Computational Physics, Appl.Mathematics/Computational Methods of Engineering, integral functionals, Mathematics, Applications of Mathematics, regularity results, standard growth conditions, Optimization, INTEGRALS, MATHEMATICS, APPLIED, HOLDER CONTINUITY, MINIMA, GROWTH, NONCONVEX VARIATIONAL PROBLEM, FUNCTIONALS,

相关文献推荐:

问图书管理员更多图书管理员

学科咨询馆员
学科馆员

电话:
邮件:
问图书馆员

图标说明

在线获取原文 原文传递 详细信息 图书在架状态 图书馆际互借 问图书馆员

常见问题

图书馆开放时间 图书馆位置 借阅要求 您在使用中发现的任何错误,都可以向我们 【报告错误】,非常感谢!

作者信息:×